# SDR IPXA10562064

- Difficulty date: August 3, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: HFAB53SEA017
- Condition: Corroded
- Location: Bs 1541.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB SEAT TRACK OTBD FLANGE UPPER SURFACE IS CORRODED AT BS 1541.5 LBL 47 WL 208.  R & R MCB SEAT TRACK AT 1541.5, LBL 47, WL 208 IAW SRM 53-00-52-2R.
